# SDR HALA2011070600311

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 96,271 hours, 18,289 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 2305818
- Part serial: 601332
- Condition: Failed
- Location: Hf System
- Part time: 26,780 hours, 5,019 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ATC UNABLE TO HEAR US ON NR 2 (RT) HF ON ALL FREQ.  REPLACED RT HF COUPLER IAW AMM 23-11-01.  TEST OK IAW AMM.
